# SDR AALA202009089004

- Difficulty date: September 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 17,652 hours, 8,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EPSU (EMERGENCY POWER SUPPLY UNIT) TEST FAILED, BATTERY PACK 10WL.  REMOVED AND REPLACED EPSU 10WL PER AMM 33-51-38, OPERATIONAL CHECK GOOD, EPSU TEST PASSED.
